Pharmacovigilance study of the association between dipeptidyl peptidase-4 inhibitors and angioedema using the FDA Adverse Event Reporting System (FAERS).
|アブストラクト||Dipeptidyl peptidase-4 (DPP-4) plays a minor role in degrading vasoactive peptides that cause angioedema when angiotensin-converting enzyme (ACE) is present and fully functional. This study investigated the association between DPP-4 inhibitors (DPP-4Is) and angioedema, including cases where the concomitant use of ACE inhibitors (ACEIs) was absent. We obtained data from the US Food and Drug Administration Adverse Event Reporting System and performed a disproportionality analysis, using the reporting odds ratio (ROR) and information component (IC) for signal detection in patients aged >/= 40 years, stratified by age group and sex. No signal was detected for DPP-4Is when the entire dataset was analyzed. However, a signal was detected for the entire female subset group, the three stratified female groups aged >/= 60 years, and males in their 40 s. After excluding the data of concomitant ACEI users, most ROR and IC values were lower and significant only for females in their 60 s and males aged >/= 80 years. Regarding individual DPP-4Is signals, those detected for saxagliptin and sitagliptin in some age groups disappeared after excluding the data of ACEI users. Notably, linagliptin was the only DPP-4I where signals were detected in most female groups, regardless of age and without concomitant ACEI use. Our findings suggest that some DPP-4Is were associated with a higher reporting of angioedema as per age and sex, even in the absence of concomitant ACEI use.|
|投稿者||Ohyama, Katsuhiro; Shindo, Junichiro; Takahashi, Tomohiro; Takeuchi, Hironori; Hori, Yusuke|
|組織名||Center for Experiential Pharmacy Practice, School of Pharmacy, Tokyo University;of Pharmacy and Life Sciences, 1432-1 Horinouchi, Hachioji, Tokyo, Japan.;email@example.com.;Hospital Pharmacy, Tokyo Medical University Hospital, 6-7-1, Nishishinjuku,;Shinjuku-ku, Tokyo, Japan.|